Cover -- Moscow Journal of Combinatorics and Number Theory
Id: 232665
13.9 EUR

Moscow Journal of Combinatorics and Number Theory. Vol.7, Iss.3

URSS. 80 pp. (English). ISBN 9772220543032.
White offset paper
  • Paperback
Hardcopy. If you buy this issue we can send also a pdf version of the issue free of charge.

Summary

The aim of this journal is to publish original, high-quality research articles from a broad range of interests within combinatorics, number theory and allied areas. One volume of four issues is published annually. (More)


Содержание

Содержание

Peter Frank! (Budapest), Andrey Kupavskii (Moscow) Intersection theorems for {0, ±1}-vectors and s-cross-intersecting families Mario Huicochea An inverse theorem in Z/pZ and rainbow-free colorings............... 22 Aleksandar Ivic (Belgrade) On certain moments of Hardy's function Z(t) over short intervals........ 59 Tomasz Schoen (Poznan), Katarzyna Taczaia (Poznari) n n The degree of regularity of the equation ^2 Xi = ^ Vi + &............ 74 i=l i=l Robert Erdahl (Kingston), Viacheslav Grishukhin (Moscow) Voronoi's proof of his conjecture for primitive parallelotopes............ 94